Weighted imbedding theorems and estimates of solutions of equations of elliptic type. I
Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1440-1449 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1982_18_8_a18,
     author = {A. S. Fokht},
     title = {Weighted imbedding theorems and estimates of solutions of equations of elliptic {type.~I}},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1440--1449},
     year = {1982},
     volume = {18},
     number = {8},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1982_18_8_a18/}
}
TY  - JOUR
AU  - A. S. Fokht
TI  - Weighted imbedding theorems and estimates of solutions of equations of elliptic type. I
JO  - Differencialʹnye uravneniâ
PY  - 1982
SP  - 1440
EP  - 1449
VL  - 18
IS  - 8
UR  - http://geodesic.mathdoc.fr/item/DE_1982_18_8_a18/
LA  - ru
ID  - DE_1982_18_8_a18
ER  - 
%0 Journal Article
%A A. S. Fokht
%T Weighted imbedding theorems and estimates of solutions of equations of elliptic type. I
%J Differencialʹnye uravneniâ
%D 1982
%P 1440-1449
%V 18
%N 8
%U http://geodesic.mathdoc.fr/item/DE_1982_18_8_a18/
%G ru
%F DE_1982_18_8_a18
A. S. Fokht. Weighted imbedding theorems and estimates of solutions of equations of elliptic type. I. Differencialʹnye uravneniâ, Tome 18 (1982) no. 8, pp. 1440-1449. http://geodesic.mathdoc.fr/item/DE_1982_18_8_a18/